RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 1, Pages 228–248 (Mi im1899)

This article is cited in 23 papers

Some estimates of the probability density of a stochastic integral

N. V. Krylov


Abstract: Estimates in $L_p$ are derived for probability densities of stochastic integrals. An example is presented which shows that for some values of $p$ such estimates are not attainable. The method of proving these estimates is based on a study of Bellman's nonlinear equations and the properties of $\lambda$-convex functions.

UDC: 519.2

MSC: Primary 60H05; Secondary 60E05, 60H20, 60J25, 26A51

Received: 26.12.1972


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 233–254

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025